| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had no tightening system.The ready console arrived at the customer without clamping system or helium bottle.There was no patient involved.
Additional Manufacturer Narrative
Updated data: b4, e1(initial reporter), e2, e3, g2, g3, g6, h2, h10.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The field service engineer evaluated the unit and replaced the clamping system knob and tank valve.All functional and safety checks have been performed to meet factory specifications.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).